Hi, hoping for some advice.
Have been on medication for my hashis for 8 wks now (first Levo and now armour for 2 weeks (2grains) and initially I felt a bit better with more energy but in the last week or so I have gone down hill. No energy, all I've done today is sleep when I can (in between looking after my daughter etc). I'm cold all the time, have a headache most days, have had candida for about 5 months, constant breathlessness, have no energy to do anything other than the basics of getting through the day.
When I talk to my doctor he tells me that yes they are all hypo symptoms and until my dose is correct I'll feel bad.
But I can't afford to feel this awful all the time, it's really affecting my life and my happiness
I thought that now I had started medication I thought I would slowly improve? My iron is a bit low which I am supplementing, b12 is fine and vit d is in the adequate range.
I have gone gluten free and I am following the candida diet to at least keep my symptoms under control, as doctors don't even acknowledge that it exists they can't help (and the fluconazole I have had makes no difference).
Is it normal to feel worse before I feel better? Or am I doing something wrong? I Always take meds on an empty stomach with vit c to help. I haven't had a cortisol test yet but maybe that needs checking (just that the ££ adds up).
Thanks in advance for any advice